# SDR GLBA97176

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Ouf Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRM - FLAPS SELECTED AT 17 DEGREES FOR TAKEOFF.  FLAPS WENT TO 35 DEGREES WITHOUT BEING SELECTED.  RETURN TO GATE.  RIGGED FLAP LIMIT SWITCH.  (M)
